# SDR USAA920081183

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,571 hours, 41,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 199 SJC-LAS, EEL - FIRST SIX ROWS OF SEAT MOUNTED EMERGENCY LIGHTS VERY DIM.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD CABIN EMERGENCY BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
